# SDR IPXA2025052507731

- Difficulty date: April 14, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN HOLE G ON FR47 LH HORIZONTAL JUNCTION.  COMPLIED WITH STEP 15 OF PRELIM 1 EA-300-5710-27-A3893.
